# SDR ASAA2013071495606

- Difficulty date: July 14, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 21,651 hours, 6,722 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Switch
- Part number: QA07995
- Part serial: YY098203D
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 14,711 hours, 4,566 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FUEL FILTER BYPASS LIGHT ILLUMINATED AFTER LANDING.  ACFT GROUNDED.  DAMAGED RECEPTACLE JACK ON DIFFERENTIAL PRESSURE SWITCH IS THE PROBLEM.   REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH IAW MM 73-34-01.  OPS NORMAL, LEAK CHECKED GOOD.
